# SDR ASAA0947162

- Difficulty date: December 11, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434336
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP O/B END IS DELAMINATED.  REMOVED EXISTING REPAIR AND ACCOMPLISHED LARGE REPAIR.
